Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

just_imagine82

Veteran Member
  • Total Reviews

    0
  • Content Count

    482
  • Joined

  • Last visited

Community Reputation

0 Neutral

About just_imagine82

  • Rank
    Member

Profile Information

  • Location
    Vancouver, BC, Canada

Recent Profile Visitors

2356 profile views
  1. Wow I haven't been here in a long time! But of course I wish you luck, as you already know. Keep me updated! I'm sure this second course will help a lot!
  2. I totally agree! I took Accutane for 6 months (finished at the end of April 2005). My skin is totally under control now. I used to be a regular here, but now I only check in maybe a couple times a month. Lots of people have had great success with their prescriptions - you just don't get to read about them very often because we all go on to enjoy our real lives!! Don't give up hope! Accutane made a huge difference for me.
  3. Hair products can irritate your skin, but personally I've never noticed it happening to me. I always wash out shampoo/conditioner so that it rinses down my back, not down my face. I use my hands to push the water back away from my forehead. If this makes any sense. How often you need to wash your hair depends on the length/type of hair you have. I have long hair that isn't very oily, so I usually wash my hair every 3rd day or so. But that's just me. Some people need to wash their hair every mor
  4. Hey GO... wow I haven't replied here in so long!! This is my honest advice...I know you have been struggling post-Tane, and I know you think it's hormonal. I also think that hormones play a HUGE role for most acne sufferers, so I totally understand. My hormones definitely affect my skin, they always have. I would strongly suggest trying birth control again (Diane-35) and seeing if it makes a difference. I know you've tried it before and you were much clearer. I would seriously consider going
  5. I have experimented with hydroquinone products in the past, but I really think that waiting it out and using gentle, moisturizing products are a better idea for your skin. I've had good results with hydroquinone before, but only in the 4% prescription strength and I had to use it 2x/day diligently for a month before I noticed anything. Even though it worked, I don't know if I'd go that route again. I'd rather put something on my skin that is good for its health...HQ is dangerous if you overuse i
  6. Hey, don't worry... I think most of us go through this. When I finished my course I was the same - skin was pretty clear, but looked bad from the red marks, scars, etc. It will improve greatly over the following months. I think you are actually lucky to be ending in the winter (provided you are in the northern hemisphere!). While the sun helps mask red marks temporarily, it makes them darker in the long run... it's good to stay away from tanning for a bit and keep your skin nice and moisturized.
  7. Wow that is awesome improvement!! And you didn't scar too badly, you are so lucky! I'm so happy for you Craig, I really am! Yay! Mae
  8. Congrats dude, welcome to the PTC (post-Tane club, which I just invented this moment...) Get those pics up! Mae
  9. I don't have this problem related to the antibiotics or anything, but for itchy/flaking scalp I'd definitely recommend Head & Shoulders. You can find it in any ol' drugstore and I actually really like it once in a while when I feel I have a lot of buildup or I'm getting itchy. It makes my hair feel really clean and the 2-in-1 versions are good if you're scared about it drying your hair out. Your daughter should give the "dry scalp" one a try! Mae PS - Is your daughter's acne improving from
  10. Hey GO! It's been 7 months for me too...wow, time flies huh?! I'm doing great as well. My skin is pretty damn good, aside from the red marks and scars that linger. Same as you, I only get a few breakouts a month and they are really small. Accutane made a huge difference in my quality of life... I'm a lot more confident and so much less stressed. There was a time when my skin was all I could think about. Every minute I was awake, I was so conscious of my acne, and it really messed me up for a cou
  11. Yup... you may notice your hair gets dry from Accutane though (from your scalp not producing so much oil), so just make sure you use moisturizing products when you feel it's needed, since heat styling naturally dries out hair too. I straighten my hair almost every day and did so through Accutane, and it wasn't a problem at all. Mae
  12. Hey Craig, when I was finishing up my course I was still getting maybe like 1-2 a week, small ones though, no cysts. Hope this helps! Mae
  13. Sorry, but I definitely do not think that red marks are blood clots. Blood clots can be very serious, can't they? If you really had blood clots in several areas of your face, I think you'd be facing a VERY high risk of a stroke, wouldn't you? I don't know... I'm also pretty sure that asprin is not safe to use every day long-term... my mother has had very serious health problems in the past from taking too many asprin, as well as related painkillers (mainly ibuprofen). After only a few months of
  14. GregasGP, I can understand what you're saying. The way I see the situation though, I just feel sad for teens. I think it's depressing that teenagers as young as 13 or 14 are having breakdowns because of their acne and feeling that they need to take the most extreme measures. It reminds me that we are so judgmental of outside beauty. I feel sorry for kids that young who worry themselves sick over their skin. It seems like only adults should have those kind of worries - that's why I think it's bot
  15. HI! I totally didn't see your post earlier! Yeah, not taking off your makeup for 48 hours will definitely do the trick. Been there done that! I truly hope that the hormone tests will give you some answers. Not that I want you to have PCOS, but I want you to be at peace and at least know there is an explanation. As for me, I'm doing great! My skin is good, I only get a few very small pimples a month...haven't had a cyst since I finished Accutane! My scarring is the same as yours, some days I
×